MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA AUTOSLIDE SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA AUTOSLIDE SYSTEM
Model Number ADVIA AUTOSLIDE SYSTEM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that a slide was mislabeled with the incorrect sample id by an advia autoslide system.Siemens is investigating the issue.
 
Event or Problem Description
A slide made from a tube with sample id (b)(6) was mislabeled as sample id (b)(6) by an advia autoslide system.The manual differential count obtained for the mislabeled slide did not match the differential results obtained on an advia 2120i hematology system for sample id (b)(6).The discordant results were not reported to the physician(s).Two new slides were produced with the tube with sample id (b)(6), and the results matched the differential results obtained the advia 2120i hematology system.These correct results were reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the mislabeled slide.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2020-00010 on (b)(6) 2020.Additional information ((b)(6) 2020): a possible cause of the issue is that the advia autoslide timed out before the sample was aspirated by the advia autoslide but after the barcode was read by the advia 2120i hematology system.In this case the sample would be flagged in the slide log, prompting the user to take action.On the date of the event, the sample was flagged in the slide log.The cause of the slide being mislabeled could not be determined.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA AUTOSLIDE SYSTEM
Common Device Name
ADVIA AUTOSLIDE SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key9569061
Report Number2432235-2020-00010
Device Sequence Number13888922
Product Code GKL
UDI-Device Identifier00630414560595
UDI-Public00630414560595
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA AUTOSLIDE SYSTEM
Device Catalogue Number10282177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1